# SDR AALA201908059001

- Difficulty date: August 2, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 56,165 hours, 32,452 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D5757030501500
- Part serial: 03030
- Condition: Corroded
- Location: Lt Wing Te Flap
- Part time: 46,427 hours, 31,118 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING INBOARD FLAP INTERCONNECTING STRUT. REPLACED INTERCONNECTING STRUT PER AMM 27-51-44.
